Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 336, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 1, 2007, 5:19 PM CDT for Dallas County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2007, 5:19 PM CDT (22:19 UTC)
- Expired
- Aug 1, 2007, 5:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 629 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:49 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Aug 1, 2:49 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 249 PM CDT WED AUG 1 2007 .DISCUSSION... CONVERGENCE ALONG THE STATIONARY BOUNDARY BISECTING OUR CWA HAS SHARPENED THROUGH THE LATE MORNING AND EARLY AFTERNOON HOURS. PRECIP HAS FORMED RIGHT ALONG THE BOUNDARY FROM THE GULF COAST INTO THE TX PANHANDLE. ALL THE STORMS ALONG THE BOUNDARY ARE MOVING SOUTHEAST...AND ONE OF THE MAIN CONCERNS WILL BE FLOODING DUE TO TRAINING ECHOES AND HEAVY RAIN PRODUCING CELLS. LITTLE CHANGE IN THE OVERALL FORECAST ANALYSIS OVER THE NEXT 7 DAYS. PWATS WILL REMAIN ABOVE NORMAL...BUT WILL SHOW A GRADUAL DRYING TREND. SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN TOMORROW...WITH MORE WIDELY SCATTERED ACTIVITY ON FRIDAY. THE REGION WILL EXPERIENCE A REPRIEVE IN PRECIP BEGINNING THIS WEEKEND. BY MONDAY...MID LEVEL HIGH WILL ANCHOR OVER THE WESTERN GULF COAST STATES. SFC HIGH OFF THE TX GULF COAST WILL RESULT IN SOUTHWESTERLY /DRIER/ LOW LEVEL TRAJECTORIES FOR NORTH TEXAS. WITH MORE SCATTERED CLOUD COVER AND DRIER AIR...THE LUXURY OF BELOW NORMAL TEMPERATURES WILL COME TO AN END. HIGHS WILL CONTINUE TO WARM EACH DAY...AND FLIRT WITH THE CENTURY MARK ON AN AFTERNOON BASIS STARTING SUNDAY. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 76 95 75 97 76 / 40 40 10 20 10 WACO, TX 75 95 75 97 75 / 30 50 20 20 10 PARIS, TX 73 93 73 94 72 / 20 30 10 20 10 DENTON, TX 74 93 74 95 73 / 40 40 10 20 10 MCKINNEY, TX 74 92 73 95 74 / 40 40 10 20 10 DALLAS, TX 76 95 76 96 76 / 40 40 10 20 10 TERRELL, TX 74 93 73 96 73 / 40 40 10 20 10 CORSICANA, TX 74 93 74 96 73 / 40 50 20 20 10 TEMPLE, TX 74 95 74 96 74 / 30 40 20 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 1, 3:03 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 303 PM CDT WED AUG 1 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-022015- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 303 PM CDT WED AUG 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH TONIGHT. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL BE POSSIBLE. THE MOST LIKELY AREA FOR THUNDERSTORMS WILL BE ALONG A LINE FROM JACKSBORO TO THE METROPLEX TO CENTERVILLE...BUT SCATTERED THUNDERSTORMS ELSEWHERE ACROSS NORTH TEXAS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY...GENERALLY IN THE AFTERNOON AND EVENING HOURS. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL CONTINUE TO BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT FOR FLOODING. SCHULTZ
In the hours before
Special weather statement, Aug 1, 2:44 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT WED AUG 1 2007
TXZ102-118-012015-
WISE TX-TARRANT TX-
244 PM CDT WED AUG 1 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN TARRANT COUNTY
SOUTHEASTERN WISE COUNTY
AT 244 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 7 MILES NORTHEAST OF
BRIAR...MOVING SOUTHEAST AT 10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE AURORA...BLUE
MOUND...BOYD...EAGLE MOUNTAIN...HASLET...PECAN ACRES...SAGINAW.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3304 9738 3319 9748 3315 9760 3303 9755
3278 9740 3288 9722Special weather statement, Aug 1, 5:00 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 500 PM CDT WED AUG 1 2007 TXZ119-012230- DALLAS TX- 500 PM CDT WED AUG 1 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL DALLAS COUNTY AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTH OF HUTCHINS...OR 4 MILES WEST OF BALCH SPRINGS...NEARLY STATIONARY. CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS AND MESQUITE. VERY HEAVY RAIN...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3279 9660 3279 9676 3266 9676 3266 9661
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:39 PM CDT | River Flood Warning | FWD | Collin | 12 hr |
| Jul 31, 10:32 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 118 min |
| Aug 1, 2:44 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Aug 1, 5:00 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Aug 1, 5:26 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| Aug 1, 5:51 PM CDT | Flash Flood Warning | FWD | Kaufman | 114 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.